# SDR UALA2010061602120

- Difficulty date: June 16, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 49,848 hours, 18,194 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 188
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAULT, 'EPSU INT LOAD EMER R'.  REPLACED POWER SUPPLY UNIT AND BATTERY. EMERGENCY LIGHT TEST OK.
